On October 13, I began experiencing nausea. I have had it constantly since that time. On occassion, I have also had cramping similar to menstrual cramps very low. (not really sharp or strong, but cramping) I have also noticed that I am not having as many bowel movements as I used to. The nausea seems to come from up high, right below the ribcage. Food neither helps nor hurts it. Pepto, Malox, Tums, Emetrol have had no effect. So far, my PCP has been no help. I thought my BCP's might cause the nausea, but my gynecologist says no. Anyone have an idea?
get a colonoscopy....diverticulitis has these symptoms as well as crohn's disease....definately not to fool around with and can only be detected through the scope procedure...doesn't hurt...
they put you under...but if the pain is there than the average
IBS/IBD remedies will probably not work...see a G.I. and get
I have crohn's and I let it go for 45 days with same symptons,
almost died.....seek out a good G.I. and get scoped
for the past five years I have been experiencing sudden attacks I get a cramping in my lower intestine and can't concentrate on anything but the pain then i get nervous and embarased for anyone to see me having an attack then my temp goes up i feel constipated end up having diarrhea and nausea and sometimes instant vomiting. Then I shake and pass out have a hard time regaining my appitite and my thyroid glands swell up. Is this Irritable bowel syndrome or a seziure of some kind how do I stop it from happening because of this i have no social life.
I have tried a laxative and got major abdominal cramping - doubling over and really hot. Then really runny diarrhea.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.